MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 5, 9MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 69 yo male patient, initial left knee implanted on (b)(6) 2017, underwent a poly exchange on (b)(6) 2023, approximately 5 years 2 months post the initial procedure, reason for the revision is unknown.The patient was last known to be in stable condition following the event.No device returns anticipated due to the hospital would not allow.No further information.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b2, d1, h6: medical device problem code, component code, type of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16508662
Report Number1038671-2023-00401
Device Sequence Number17832168
Product Code JWH
UDI-Device Identifier10885862174543
UDI-Public10885862174543
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Model NumberLOGIC CR TIB INSERT STD, SZ 5, 9MM
Device Catalogue Number02-012-47-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer06/22/2023
11/06/2025
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date06/26/2023
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale